# SDR DALA2024052305442

- Difficulty date: May 21, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 58,290 hours, 30,683 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: UNKNOWN
- Condition: Faulted
- Location: Elac 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3141 - MISC/DE - DUE TO APPEARANCE OF F/CTL ALT LAW MESSAGE CAUSED BY AN ELAC 2 FAULT DURING THE APPROACH. ELAC 1 ALREADY ON MEL. CORRECTIVE ACTION: REPLACED NBR 2 ELAC. (LP 5471064)
